RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 124, Number 3, Pages 410–418 (Mi tmf647)  

This article is cited in 6 scientific papers (total in 6 papers)

The disordered phase of the inhomogeneous Potts model is extremal on the Cayley tree

F. M. Mukhamedov, U. A. Rozikov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Abstract: We find the sufficient condition on the parameters of the inhomogeneous Potts model on the Cayley tree under which the disordered phase becomes extremal.

DOI: https://doi.org/10.4213/tmf647

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 124:3, 1202–1210

Bibliographic databases:

Received: 02.02.2000

Citation: F. M. Mukhamedov, U. A. Rozikov, “The disordered phase of the inhomogeneous Potts model is extremal on the Cayley tree”, TMF, 124:3 (2000), 410–418; Theoret. and Math. Phys., 124:3 (2000), 1202–1210

Citation in format AMSBIB
\Bibitem{MukRoz00}
\by F.~M.~Mukhamedov, U.~A.~Rozikov
\paper The disordered phase of the inhomogeneous Potts model is extremal on the Cayley tree
\jour TMF
\yr 2000
\vol 124
\issue 3
\pages 410--418
\mathnet{http://mi.mathnet.ru/tmf647}
\crossref{https://doi.org/10.4213/tmf647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1821103}
\zmath{https://zbmath.org/?q=an:1115.82321}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 124
\issue 3
\pages 1202--1210
\crossref{https://doi.org/10.1007/BF02550998}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000090122800004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf647
  • https://doi.org/10.4213/tmf647
  • http://mi.mathnet.ru/eng/tmf/v124/i3/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Mukhamedov, U. A. Rozikov, “Von Neumann algebra corresponding to one phase of the inhomogeneous Potts model on a Cayley tree”, Theoret. and Math. Phys., 126:2 (2001), 169–174  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Ganikhodjaev, N, “On the three state Potts model with competing interactions on the Bethe lattice”, Journal of Statistical Mechanics-Theory and Experiment, 2006, P08012  crossref  isi  scopus  scopus
    3. Haydarov F. Khakimov R., “An improvement of extremality regions for Gibbs measures of the Potts model on a Cayley tree”, Algebra, Analysis and Quantum Probability, Journal of Physics Conference Series, 697, ed. Ayupov S. Chilin V. Ganikhodjaev N. Mukhamedov F. Rakhimov I., IOP Publishing Ltd, 2016, 012019  crossref  mathscinet  isi  scopus
    4. Mukhamedov F. Pah Ch.H. Jamil H., “On Ground States of Lambda-Model on the Cayley Tree of Order Two”, 37Th International Conference on Quantum Probability and Related Topics (Qp37), Journal of Physics Conference Series, 819, ed. Accardi L. Mukhamedov F. Hee P., IOP Publishing Ltd, 2017, UNSP 012020  crossref  mathscinet  isi  scopus  scopus
    5. F. M. Mukhamedov, Ch. Pah, H. Jamil, “Ground states and phase transition of the $\lambda$ model on the Cayley tree”, Theoret. and Math. Phys., 194:2 (2018), 260–273  mathnet  crossref  crossref  adsnasa  isi  elib
    6. Mukhamedov F. Pah Ch.H. Rahimatullaev M. Jamil H., “Periodic and Weakly Periodic Ground States For the Lambda-Model on Cayley Tree”, 4Th International Conference on Mathematical Applications in Engineering 2017 (Icmae'17), Journal of Physics Conference Series, 949, ed. Rakhimov A. Ural B. Daoud J. Saburov K. Chowdhury M., IOP Publishing Ltd, 2018, UNSP 012021  crossref  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:67
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019